MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 30°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 30°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE
Model Number WA96201A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The customer reported that his olympus autoclavable telescope had a broken component.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 16 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the event occurred due to user error, improper handling as well as application of excessive force.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported that the telescope had a missing part at the tip.

Brand Name
TELESCOPE, 4 MM, 30°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE
Common Device Name
TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19605568
Report Number9610773-2024-01536
Device Sequence Number6520312
Product Code EOB
UDI-Device Identifier04042761070034
UDI-Public04042761070034
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA96201A
Device Lot Number657205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown